# SDR SWAA980217

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N81SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 22730
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20121
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED T-CHECK, FOUND AFT EMERGENCY EXIT O/B LIGHTS INOP.  REPLACED BATTERY PACK PER BOEING M/M.
